Urinary Tract Infection

Urinary tract infection (UTI) is a bacterial infection commonly affecting the lower urinary tract, namely bladder and urethra. It can occur in both men and women. It is treated with a course of antibiotics.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How to treat and prevent recurrent urinary tract infections?

Query: Hello doctor, My partner repeatedly got UTIs over the past two years, and it appears to be unique to our relationship. She is largely immune to the antibiotics prescribed, and on a couple of occasions, has progressed to severe kidney infections. I wonder if it could be something with my body and if...  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hello, Welcome to icliniq.com. UTI (urinary tract infection) is very common in females, especially in an active sexual relationship. If she had any blood or urine tests and ultrasound abdomen reports, please send me. If it is not done, kindly get an ultrasound abdomen and pelvis to rule out an...  Read Full »

How to relieve burning urination?

Query: Hi doctor, I am a 34-year-old male. For the past three days, I am feeling a mild burning sensation after urination. Though it is not constant, it concerns me. There is no pain while urination as such or any health issues but only a mild burning sensation. Sometimes it feels like it is always there ...  Read Full »


Dr. Karthik Rajan

Urologist, Andrologist

Answer: Hi, Welcome to icliniq.com. I have gone through your query. I would like to know a few more details to answer your question better. Does the irritation start during urination or after? Have you had any fever? Do you pass urine more frequently in the past few days? The most important thing to ...  Read Full »

Are abnormalities in my urine test report due to my thyroid problem?

Query: Hello doctor, I have a thyroid problem and currently on Thyronorm 112.5. I got my complete body tests, and I have attached them. Kindly go through the reports and advice accordingly. Kindly advise on any further tests also. My urine test report is showing something, and my blood report is recommen...  Read Full »


Dr. Sugreev Singh

Internal Medicine Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. I understand your concern. I have gone through your reports (attachment removed to protect patient identity). And there are some changes noticed, including increased cholesterol, triglycerides, and VLDL (very low-density lipoprotein). These enzymes have to b...  Read Full »

How to cure vaginal pain presenting with difficulty in peeing?

Query: Hi. My mother is 63 years old and is experiencing pain in her abdomen. She also frequents the use to the CR to pee, and is experiencing pain in her vagina because of it. It started last night. I would like to now what could be the possible reason for this so that we will know what doctor to consult...  Read Full »


Dr. Nasir

Pain Medicine Physician, Internal Medicine Physician, General Medicine Physician

Answer: A very good day to you I have gone through your question. let me explain to you in a letter brief manner as to what might be happening. usually as age increases the muscles in the lower abdomen and in around the uterus in a female become lax. Due to this difficulty in holding back or also urinating...  Read Full »

I am worried about the reddish spot present around my vagina after using a new soap. Please help.

Query: Hello doctor, I have been using a new soap for a couple of days and I recently discovered this little reddish spot around my vagina. I have never had this problem before. I am a kind of freaking out. It is like a rash, but they do not itch or hurt or burn. I have not been to my gynecologist in the l...  Read Full »


Dr. Jimesh H Mavani

General Practitioner, Obstetrician And Gynaecologist

Answer: Hi, Welcome to icliniq.com. I have seen the picture. First of all, do not panic. It is good that you have done all your routine checkups and all are good. First of all, stop using the new soap for cleaning private parts, especially in and around the vagina. You have to understand that there is a...  Read Full »

Does kidney infection cause back pain?

Query: Hello¬†doctor, I went to the ER two days ago due to excruciating pain in my back, which I thought was caused by herniated disc. I have received a steroid injection and pain medication. This morning I noticed the pain has moved upward towards my kidneys. Could this be a kidney infection? Please note ...  Read Full »


Dr. Eriol Braholli

Family Physician, General Medicine Physician, General Practitioner, General Surgeon, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Such immediate terrible pain might be caused by both herniated disc and urinary tract problems such as kidney stones, urinary tract infection, etc. Have you done any tests or examinations in the ER (emergency room)? I would suggest you a few simple examinations to come cl...  Read Full »

Does intake of medicines cause elevation in uric acid level?

Query: I did several blood and urine tests as part of a check-up and the following results came back altered: - urine pH of 7.5 - red cells (urine): 26.000/mL - uric acid (serum): 8.0 mg/dL - chloresterol: 200 mg/dL - albumine (serum): 5.0 mg/dL All other blood tests are ok (blood count, creatinine, u...  Read Full »


Dr. Sugreev Singh

Internal Medicine Physician, General Medicine Physician

Answer: Hi Welcome to icliniq Sir such urine changes are seen due to urine tract infection or other reason could be due to high protein diet. Like red meat and alcohol consumption leads to increased in uric acid levels. And increased uric acid leads to a disease called gouts disease. So you have to contr...  Read Full »

Why am I experiencing bloating and excess urination?

Query: Hi doctor, I am a 39 year old female with no major illness, except gallstone, which was 22 mm and was found last year. I am on prediabetic side too. Since last few months, I am experiencing heavy bloating, gas and occasional burping after anything I eat. In the morning, I am having a flat tummy. My ...  Read Full »


Dr. Saumya Mittal

Diabetologist, Family Physician, General Medicine Physician, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. The symptoms of the query are quite suggestive of two possible causes. As you said, gastritis is a huge possibility. Ideally, you need to test with an endoscopy. You should plan for this after consulting your specialist doctor. Meanwhile, I suggest tablet Pantocid 40 mg (...  Read Full »

Why do I have a curved penis?

Query: Hi doctor, I am 20 years old, and I want to ask that my penis is slightly curved downward when erected. I want my penis to be entirely straight. After urinating, I experience urine drops, which is very embarrassing for me, and some times precum without having any sexual thought.  Read Full »


Dr. Alexander Davis, Md

General Practitioner, Family Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. Thank you for contacting us. I can understand you very well, and I am saddened by the fact that you are worried. However, I can reassure you that everything you describe is perfectly normal, especially in a young man like yourself. As to your slightly curved penis: yo...  Read Full »

What should I do to control frequent urination with burning sensation?

Query: Hello doctor, I am a 33-year-old female. Five days back, I suddenly started having pain while urinating at the end of the stream and too much pressure in the bladder with urgency. And then I had blood in the urine. I was started on Zifi O, Urispas, and Citralka twice a day. After one dose, my blood...  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hello, Welcome to icliniq.com. You have UTI (urinary tract infection), which is very common. I have read your symptoms and seen your reports (attachment removed to protect patient identity). As you have already started on antibiotics, I do not want to change. I want you to have the follo...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.